Alert archive / North Carolina / Tornado Warnings in 2020

Tornado Warning 15, NWS Newport/Morehead City, NC

August 4, 2020Beaufort County, Martin County, Washington County, North Carolina

NWS Newport/Morehead City, NC issued this tornado warning at Aug 4, 2020, 12:47 AM EDT for Beaufort County, Martin County, Washington County, North Carolina. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 4, 2020, 12:47 AM EDT (04:47 UTC)
Expired
Aug 4, 2020, 1:15 AM EDT
In force
28 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Beaufort County, NC, Martin County, NC, Washington County, NC

The radar

The Morehead City radar (KMHX), 117 km from the middle of the area, began a volume at 04:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 4, 12:48 AM EDTTORNADO3 Ne Pinetown, NCNWS STORM SURVEY FOUND AN EF-1 TORNADO IMPACTED RURAL BEAUFORT COUNTY NORTHEAST OF PINETOWN ASSOCIATED WITH HURRICANE ISAIAS. SEVERAL LARGE HARDWOOD TREES WERE UPROOTED AND LARGE LIMBS WERE SNAPPED ALONG HIGHWAY 32. DAMAGE WAS ALSO NOTED TO A LARGE CORN FIELD
Aug 4, 1:02 AM EDTTORNADO2 S Jamesville, NCNWS STORM SURVEY FOUND AN EF-1 TORNADO ASSOCIATED WITH HURRICANE ISAIAS FORMED IN RURAL SOUTHEASTERN MARTIN COUNTY, UPROOTING A LARGE OAK TREE THAT FELL ON A MOBILE HOME. THE TORNADO PRODUCED ADDITIONAL TREE AND CROP DAMAGE EAST OF MANNING RD. AND ON THE NORTH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 1 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 3, 8:49 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Newport, NC (KMHX), launched 00:00Z, 4.8 hours before the alert went out and 116 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 00:00Z on 2020-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1058 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 00:00Z on 2020-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 143 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1058 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
755 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
143 m²/s²
0-3 km storm-relative helicity
162 m²/s²
Significant tornado parameter
0.7
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

700 
WFUS52 KMHX 040447
TORMHX
NCC013-117-187-040515-
/O.NEW.KMHX.TO.W.0015.200804T0447Z-200804T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Newport/Morehead City NC
1247 AM EDT Tue Aug 4 2020

The National Weather Service in Newport has issued a

* Tornado Warning for...
  Southwestern Washington County in eastern North Carolina...
  Southeastern Martin County in eastern North Carolina...
  North central Beaufort County in eastern North Carolina...

* Until 115 AM EDT.
    
* At 1246 AM EDT, a severe thunderstorm capable of producing a
  tornado was located over Terra Ceia, or 14 miles northeast of River
  Road, moving north at 50 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Williamston, Plymouth, Hinson, Terra Ceia, Long Acre VFD,
  Jamesville and Dardens.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

Please send your reports of wind and/or hail damage, including trees
or large limbs downed, by calling the National Weather Service office
in Newport at 1-800-889-6889.

&&

LAT...LON 3586 7689 3586 7690 3582 7690 3582 7689
      3581 7690 3581 7688 3585 7684 3589 7683
      3588 7681 3586 7678 3586 7677 3560 7672
      3557 7681 3586 7705 3586 7701 3588 7698
      3587 7698 3590 7692
TIME...MOT...LOC 0446Z 159DEG 44KT 3564 7680 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

26

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this tornado warning went out at Aug 4, 12:01 AM EDT, 46 minutes earlier.

Area forecast discussion, Aug 4, 12:01 AM EDT, 46 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
1201 AM EDT Tue Aug 4 2020

.SYNOPSIS...
Please see latest advisories from the National Hurricane Center
concerning TC Isaias which is expected to make landfall near
the North Carolina/South Carolina border late tonight and move
inland on Tuesday before moving well north of the area by
Tuesday night. A front will linger near or over the area from
mid through late week.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
As of 1005 PM Mon...Tornado Watch in effect until 6AM Tuesday.
Otherwise, no changes to the prev disc.

Prev disc...As of the latest advisory, Isaias has strengthened
back to a hurricane with max sustained winds of 75 mph. The
center of Isaias is currently about 60 miles S of Myrtle Beach,
SC tracking NNE at 16 MPH. Main precip shield reaching Cape Fear
now with a train of supercells pushing ashore. Closely watching
this line as Isaias inches closer to the CWA. Also watching a
few isolated showers and thunderstorms popping along the Gulf
Stream and pushing into the Crystal Coast. Threat for nighttime
tornadoes continues for our entire area overnight with strong
parameters in place. Current mesoanalysis shows effective bulk
shear values of 35-50kts in the front right quadrant of Isaias.
Hi res guidance shows STP values remain concerning around 3-5
with 0-1 km SRH values around 400-500 m2/s2 (with some areas
reaching over 600) of for a large swath of the CWA.
Additionally, heavy tropical downpours can be expected in storms
with forecasted PWAT values up to 2.5" and the 00z sounding
showing 2.1". Storm Surge Watches and Warnings continue for
portions of the area, with surge peaking late tonight and Tue
morning. See CF section below for details.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
As of 1010 PM Mon...Isaias will continue it's trek north through
the CWA and is expected to be around SE VA by the morning.
Precip shield could still be in the northern tier by daybreak,
but will move out of the area by the late morning hours. Main
concern at this point in the AM would be training convection on
the SE side of Isaias over the OBX region. Hi-res models
disagree on exact placement, but certainly a risk for this line
to set up across the barrier islands as a strong SSW flow feeds
the convective line. The bulk of precip associated with Isaias
will exit by the late morning, though sct lingering showers are
possible for the rest of the afternoon. Winds should return to
SW flow around 5 to 10 kts during the day with clear skies.
Temps should warm to around 90 inland with mid-80s along the
coast.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
As of 300 AM Monday...A mid to upper level trough will remain
in place through the weekend, allowing for deep SW flow accompanied
with Gulf moisture, leading to scattered showers and thunderstorms
each day.

Tuesday night through Friday... A trough aloft will remain in across
the eastern half of the CONUS allowing for a deep SW flow coupled
with Gulf moisture (precip waters AOA 2.0 inches) feed into the
region. While at the surface, a cold front will move into the region
and stall between central and eastern NC. The latest models don't
have a good agreement where the boundary will stall, but think it
will be more of a quasi-stationary front. With this synoptic setup,
this will allow for showers and thunderstorms to occur each day.

Saturday through Monday...Models disagree further in what will
happen to the stationary boundary. The Euro model has the boundary
pushing a cold front Saturday morning, while the GFS still has it as
a stationary boundary. Will continue to use WPC guidance for this
time frame.

In general, temperatures during the long term forecast period will
be near climatology with highs in the upper 80s to around 90 and
lows mainly in the low to mid 70s.

&&

.AVIATION /04Z TUESDAY THROUGH SATURDAY/...
Short Term /through 18Z Tuesday/...
As of 745 PM Monday...Radar showing a brief dry slot for the
next few hours with mainly iso showers/tstorms ahead of the main
precip shield of Isaias. Should remain VFR for the next few
hours before rapidly deteriorating with the closer approach of
Isaias this evening into the overnight. Pred MVFR cond with
moments of IFR possible after around 03Z as heavy rain and
storms drop ceilings and vis quickly. Sustained winds overnight
will generally be 35-40kts with occasional gusts over 50 kts.
Winds and precip will subside fairly quickly around daybreak
with cond improving in tandem, lifting to VFR by the afternoon.

Long Term /Tuesday night through Saturday/...
As of 150 PM Monday... Outside of scattered, mainly diurnally
driven convection, and the potential for brief early morning
fog or low clouds, VFR conditions are expected through the
period.

&&

.MARINE...
Short Term /through Tuesday/...
As of 3 PM Mon...Conditions will quickly deteriorate across the
waters this afternoon and evening, becoming very dangerous with
strong winds and double digit seas. Latest obs show SE/S winds
10-20 kt with seas 2-4 ft and seas 4-6 ft south of Lookout. Trop
Storm Warnings continue for the waters, with winds peaking
tonight and early Tue morning. Seas will build quickly this
evening, peaking at 10-20 kt. Conditions will be improving Tue
afternoon, with winds becoming SW 10-20 kt and seas subsiding to
6-9 ft.

Long Term /Tuesday night through Saturday/...
As of 300 AM Monday...Conditions improve fairly rapidly late
Tuesday night as Isaias quickly moves away from the area. Winds
will from the S/SW at 15-20 knots Tuesday night, then becoming
around 10 or less knots for the rest of the period. Some
lingering swell will keep combined seas at 3-5 feet Tuesday
night, then further subsiding to 3-4 ft Wednesday evening
through the end of the week.

&&

.TIDES/COASTAL FLOODING...
As of 3 PM Mon...Storm Surge Warning in effect for the potential
for 3 to 5 feet of inundation for areas adjacent to the Neuse,
Bay, Pamlico, and Pungo Rivers, Pamlico, Croatan, and Roanoke
Sounds, Kitty Hawk Bay, and beaches north of Ocracoke Inlet.
Additionally, 2 to 4 ft of inundation is possible for beaches
south of Ocracoke Inlet, though the greatest surge will occur
around the time of low tide, limiting impacts to the most
vulnerable coastal locations.

Long period swell from Isaias will continue to impact the
beaches through the middle of the week. These swells will also
lead to a high threat of dangerous rip currents. Very dangerous
surf conditions will continue into Tuesday with breaking waves
8 ft or higher along the coast as Isaias is forecast to pass
just to the W of the region bringing gusty winds and large seas.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...Tropical Storm Warning for NCZ029-044>047-079>081-090>092-094-
     193>196-198-199-203>205.
     Beach Hazards Statement through Tuesday evening for NCZ195-196-
     199-203>205.
     Storm Surge Watch for NCZ195-196-199.
     High Surf Advisory until 2 PM EDT Tuesday for NCZ195-196-199-
     204.
     Flash Flood Watch through Tuesday afternoon for NCZ029-044-045-
     079-080-090>092-193-198.
     Storm Surge Warning for NCZ047-080-081-094-194-203>205.
     High Surf Advisory from 4 AM to 2 PM EDT Tuesday for NCZ203-
     205.
MARINE...Tropical Storm Warning for AMZ131-135>137-150-152-154-156-158-
     230-231.
&&

SYNOPSIS...MHX
NEAR TERM...ML
SHORT TERM...ML
LONG TERM...BM
AVIATION...JME/ML
MARINE...CQD/BM
TIDES/COASTAL FLOODING...MHX
Hazardous weather outlook, Aug 3, 8:54 PM EDT, 3 hours 53 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
854 PM EDT Mon Aug 3 2020

NCZ081-094-194-050100-
Mainland Hyde-Pamlico-Southern Craven-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ047-050100-
Mainland Dare-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Storm Surge Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Storm Surge Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ046-050100-
Tyrrell-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ205-050100-
Hatteras Island-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-199-204-050100-
West Carteret-Coastal Onslow-Ocracoke Island-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...
...TROPICAL STORM WARNING IN EFFECT...
...STORM SURGE WATCH IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Storm Surge Watch.
   Tropical Storm Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ203-050100-
Northern Outer Banks-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM 4 AM TO 2 PM EDT TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Tropical Storm Warning.
   Storm Surge Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tropical Storm Warning.
   Storm Surge Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ196-050100-
East Carteret-
854 PM EDT Mon Aug 3 2020

...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...BEACH HAZARDS STATEMENT IN EFFECT THROUGH TUESDAY EVENING...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...
...HIGH SURF ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM EDT
TUESDAY...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tornado Watch.
   Tropical Storm Warning.
   Storm Surge Warning.
   High Surf Advisory.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.
   Tropical Storm Warning.
   Storm Surge Warning.
   High Surf Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ029-044-045-079-090>092-193-198-050100-
Martin-Pitt-Washington-Greene-Duplin-Lenoir-Jones-Northern Craven-
Inland Onslow-
854 PM EDT Mon Aug 3 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ080-050100-
Beaufort-
854 PM EDT Mon Aug 3 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY AFTERNOON...
...TORNADO WATCH 414 IN EFFECT UNTIL 6 AM EDT TUESDAY...
...STORM SURGE WARNING IN EFFECT...
...TROPICAL STORM WARNING IN EFFECT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.
   Storm Surge Warning.
   Tropical Storm Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:16 PM EDTBeach Hazards StatementMHXCarteret, Dare, Hyde, Onslow24 hr
Aug 3, 9:31 PM EDTTornado WarningMHXHyde, Tyrrell, Washington14 min
Aug 3, 10:08 PM EDTSpecial Marine WarningMHX52 min
Aug 3, 10:59 PM EDTSpecial Marine WarningMHX91 min
Aug 3, 11:21 PM EDTTornado WarningMHXCraven, Pamlico24 min
Aug 4, 12:08 AM EDTTornado WarningMHXBeaufort22 min
Aug 4, 12:35 AM EDTSpecial Marine WarningMHX55 min
Aug 4, 12:55 AM EDTFlash Flood WarningMHXBeaufort, Martin, Pamlico, Pitt98 min
Aug 4, 12:56 AM EDTTornado WarningMHXBeaufort, Martin, Washington19 min
Aug 4, 1:17 AM EDTSpecial Marine WarningMHX43 min
Aug 4, 1:29 AM EDTTornado WarningMHXHyde, Tyrrell, Washington31 min
Aug 4, 1:57 AM EDTTornado WarningMHXTyrrell, Washington18 min
Aug 4, 11:07 AM EDTSmall Craft AdvisoryMHX12 hr
Aug 4, 11:13 AM EDTCoastal Flood AdvisoryMHXDare3 hr

Nearby

Tornado Warnings in North Carolina, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.